# SDR CA130830005

- Difficulty date: August 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 53,016 hours
- Engine: Pwa PW123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Part time: 52,405 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MULTIPLE AREAS OF MECHANICAL DISBOND FOUND AT FORWARD UPPER FUSELAGE. LOCATION, BS X180, STRS 3S-7S.  REPAIR CARRIED OUR IAW RD8-53-13236.
